MathSciNet Relay Station
MathSciNet bibliographic data
MR1492889 11B13
Ruzsa, Imre Z. An infinite Sidon sequence. J. Number Theory 68 (1998), no. 1, 63–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement